# SDR SWAA201805161612

- Difficulty date: April 29, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 63,521 hours, 37,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FIXED LEADING EDGE COMMON TO THE NR 3 SLAT DELAMINATED. REPAIRED THE SLAT IAW EA.
